# SDR DALA2020032702056

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 31,385 hours, 14,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7008966) LEFT OVERWING EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED LEFT OVERWING EXIT LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
